Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Used an anti fungal liquid spray for jock itch. Noticed redness in testicle. Is this due to spray?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions

I have a jock itch, I used an anti fungal liquid spray (has alcohol in it) yesterday and since then my testicles are very red, the texture feel like paper/very thin and it hurts A LOT when I touch the felt better for an hour after shower but now it's hurting again, I did not have this problem before using the spray. is this because of the spray? what can I do? thanks
Posted Mon, 10 Dec 2012 in Testicle Problems
Answered by Dr. G.Srinivasan 2 hours later
Welcome to XXXXXXX and thanks for your query.

It looks like you have developed allergy to one of the components most probably alcohol.
Certain areas of the body are very sensitive esp the scrotal skin. It is very sensitive to alcohol, iodine etc.

Things that would help are

1.     Of course, to stop using the implicated spray.
2.     Liquid paraffin meant for skin use.
3.     If you don’t get the above, coconut oil can be applied to that area.

Please use one of the above twice a day for about a week. Kindly use cotton undergarments and leave it open at nights.
If there is a skin breach, it is wise to get medical advice.

Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor